# SDR JJBA20211216020

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145722
- Aircraft time: 43,505 hours, 28,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW ARROW POINTED WRONG DIRECTION. RR LH LOWER EXIT SIGN ON ROW 18A. OPS CHECK SAT
